# SDR BAQA093765

- Difficulty date: April 21, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- Engine: Lyc LTS101*
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: AHA1121MOD12345
- Part serial: PJ131
- Condition: Weak
- Part time: 2,611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CALIPER IS WEAK, SPONGY AND LEAKING EXCESSIVELY. REPLACED WITH SERVICEABLE UNIT FROM AEC, 04/21/2004
